Missouri, 2006Damaging Wind in Missouri, July 19, 2006
July 19, 2006 · NWS LSX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 19, 7:54 PM CST, 11 minutes earlier.
Area forecast discussion, Jul 19, 7:54 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006
.DISCUSSION...
AFTER SPEAKING WITH SPC...HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM
WATCH 692 INTO IRON...MADISON AND REYNOLDS COUNTY EFFECTIVE UNTIL
11 PM BASED ON RADAR AND ENVIRONMENTAL TRENDS. HAVE ALSO CANCELLED THE
WATCH IN AREAS WHERE THE MCS HAS ALREADY MOVED THROUGH. NEW ZFP
WILL FOLLOW SHORTLY.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 19, 4:23 PM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED JUL 19 2006
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-201300-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-
MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
523 PM CDT WED JUL 19 2006
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY...
.DAY ONE...TONIGHT
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS
EVENING. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER
SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF
CENTRAL AND SOUTHEAST MISSOURI. A FEW OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...
ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.
OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.
HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.
THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A
COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG
UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF
INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE
LIMITS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
MOZ084-085-099-201300-
IRON-MADISON-REYNOLDS-
523 PM CDT WED JUL 19 2006
...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY...
.DAY ONE...TONIGHT
HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER
THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE
HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.
THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND
CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO
THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY
EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
BRITT
In the hours before
Local storm report, Jul 19, 7:49 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG MEHLVILLE 38.50N 90.32W
07/19/2006 ST. LOUIS MO NWS EMPLOYEE
TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
I-55 AND LINDBERGH.
&&
BDYELocal storm report, Jul 19, 7:49 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG MEHLVILLE 38.50N 90.32W
07/19/2006 ST. LOUIS MO NWS EMPLOYEE
TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
I-55 AND LINDBERGH.
&&
BDYELocal storm report, Jul 19, 7:54 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG MEHLVILLE 38.50N 90.32W
07/19/2006 ST. LOUIS MO NWS EMPLOYEE
TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
I-55 AND LINDBERGH.
0750 PM TSTM WND DMG OAKVILLE 38.44N 90.32W
07/19/2006 ST. LOUIS MO TRAINED SPOTTER
6 INCH DIAMETER TREE DOWN.
0825 PM TSTM WND GST 2 S DE SOTO 38.11N 90.56W
07/19/2006 E80.00 MPH JEFFERSON MO AMATEUR RADIO
0825 PM HAIL HILLSBORO 38.23N 90.57W
07/19/2006 M1.00 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 92MPH WIND GUST.
&&
FGLASSLocal storm report, Jul 19, 7:54 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG MEHLVILLE 38.50N 90.32W
07/19/2006 ST. LOUIS MO NWS EMPLOYEE
TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
I-55 AND LINDBERGH.
&&
BDYELocal storm report, Jul 19, 8:01 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL DESLOGE 37.87N 90.52W
07/19/2006 M0.75 INCH ST. FRANCOIS MO AMATEUR RADIO
&&
BDYELocal storm report, Jul 19, 8:03 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL POTOSI 37.94N 90.78W
07/19/2006 M0.75 INCH WASHINGTON MO AMATEUR RADIO
50+ MPH ESTIMATED WIND GUST.
&&
BDYEThunderstorm Wind, Ste. Genevieve
- When
- July 19, 8:05 PM CST
- Where
- Ste. Genevieve County, Womack
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 37.683, -90.200
A couple of large trees were blown onto Highway T near Womac is extreme southwest Ste. Genevieve County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Missouri, July 19, 200630 injured · $259,000 · 70 kt wind · 1 event
- Heat in Missouri, July 19 to 21, 20061 death · 11 events
- Lightning Strikes in Colorado, July 19, 20061 death · 1 injured · 2 events
- Damaging Winds in Wisconsin, July 19 to 20, 20061 death · $3,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 19, 2006$435,000 · 1 in hail · 41 events
- Damaging Wind and Lightning Strike in Louisiana, July 19, 20061 injured · $720,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Iowa, July 19, 2006$131,000 · 61 kt wind · 21 events
- Hail and Damaging Winds in Illinois, July 19, 2006$59,000 · 57 kt wind · 21 events
- Damaging Wind and Lightning Strike in Mississippi, July 19, 2006$130,000 · 50 kt wind · 2 events
- Heat in Kentucky, July 19 to 21, 20064 injured · 22 events
- Hail and Damaging Winds in Iowa, July 19 to 20, 2006$81,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Mississippi, July 19, 2006$100,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5524635.